MathSciNet Relay Station
MathSciNet bibliographic data
MR2654225 40A35 (40B05 46A45)
Çakan, Celal; Altay, Bilal; Çoşkun, Hüsamettin Double lacunary density and lacunary statistical convergence of double sequences. Studia Sci. Math. Hungar. 47 (2010), no. 1, 35–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement